MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY (BD) BD VACUTAINER® URINE COLLECTION CUPS; SPECIMEN TRANSPORT AND STORAGE CONTAINER

BECTON, DICKINSON AND COMPANY (BD) BD VACUTAINER® URINE COLLECTION CUPS; SPECIMEN TRANSPORT AND STORAGE CONTAINER
Catalog Number 364975
Medical Device Problem Code Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd vacutainer® urine collection cups are sharp with no safety mechanism.No patient impact was reported.The following information was provided by the initial reporter: customer reports that the product is sharp with no safety mechanism.
 
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
After further evaluation of the complaint, it has been determined that the previously submitted report was sent in error.Mfr report # 9617032-2023-01512 is not considered to be a reportable malfunction.

Brand Name
BD VACUTAINER® URINE COLLECTION CUPS
Common Device Name
SPECIMEN TRANSPORT AND STORAGE CONTAINER
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
UK 
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
UK  
Manufacturer Contact
jennifer suh
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17990692
Report Number9617032-2023-01512
Device Sequence Number18209892
Product Code KDT
UDI-Device Identifier00382903649754
UDI-Public(01)00382903649754
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number364975
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2023
Supplement Date Received by Manufacturer10/03/2023
Initial Report FDA Received Date10/23/2023
Supplement Report FDA Received Date11/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown